# SDR CA120801013

- Difficulty date: July 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Condition: Failed
- Location: Oil Cooler Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, NR 2 ENGINE OIL TEMP CLIMBED TO 113 FOR 12 MINS.  FLIGHT CREW COMMANDED IN FLIGHT SHUTDOWN AFTER A HIGH OIL TEMPERATURE WAS NOTED, IAW CHECK LIST.  ACFT LANDED BACK AT AIRPORT.  MAINTENANCE ACTION, OIL COOLER DOOR ACTUATOR REPLACED.  ACFT RTS.
